An Erratum to "A Common Fixed Point Theorem for Sub Compatible and Sub Sequentially Continuous Maps in Intuitionistic Fuzzy Metric Spaces Using Implicit Relation"

Main Article Content

Saurabh Manro
Sanjay Kumar
S. S. Bhatia

Abstract

The aim of this note is to point out errors in Theorem 4.1 and  hence Corollary 4.1 of the recent paper [1] proved in intuitionistic fuzzy metric spaces. We also rectify the errors in Theorem 4.1 in  two ways. Our claim is also substantiated with the aid of an  appropriate example.

Article Details

How to Cite
Manro, S. ., Kumar, S. ., & Bhatia, S. S. . (2022). An Erratum to "A Common Fixed Point Theorem for Sub Compatible and Sub Sequentially Continuous Maps in Intuitionistic Fuzzy Metric Spaces Using Implicit Relation". Journal of Advanced Studies in Topology, 4(3), 55–58. Retrieved from https://www.m-sciences.com/index.php/jast/article/view/127
Section
Research Articles